RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2014, Volume 5, Number 2, Pages 126–131 (Mi emj159)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

The Rainwater–Simons weak convergence theorem for the Brown associated norm

A. R. Alimov

Faculty of Mechanics and Mathematics, Moscow State University, 119991 Moscow, Russia

Abstract: The Rainwater–Simons weak convergence theorem is extended to the convergence with respect to the associated norm (in the sense of Brown), the latter proved useful, inter alia, in testing the membership of a point to the Banach–Mazur hull of two points, which is the intersection of all closed balls containing these points.

Keywords and phrases: Rainwater–Simons convergence theorem, Brown associated norm, Menger connected set.

Full text: PDF file (385 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 40A05
Received: 21.05.2014
Language: English

Citation: A. R. Alimov, “The Rainwater–Simons weak convergence theorem for the Brown associated norm”, Eurasian Math. J., 5:2 (2014), 126–131

Citation in format AMSBIB
\Bibitem{Ali14}
\by A.~R.~Alimov
\paper The Rainwater--Simons weak convergence theorem for the Brown associated norm
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 2
\pages 126--131
\mathnet{http://mi.mathnet.ru/emj159}


Linking options:
  • http://mi.mathnet.ru/eng/emj159
  • http://mi.mathnet.ru/eng/emj/v5/i2/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “On finite-dimensional Banach spaces in which suns are connected”, Eurasian Math. J., 6:4 (2015), 7–18  mathnet
    2. J. Carlos Ferrando, J. Kakol, M. Lopez-Pellicer, “On spaces $C^b(X)$ weakly $k$-analytic”, Math. Nachr., 290:16 (2017), 2612–2618  crossref  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:130
    Full text:42
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019